Lipozene – TO THE RESCUE! NO.

Lipozene sounds like a pharmaceutical drug doesn't it?

Screen Shot 2013-02-28 at 2.47.00 PM

8 weeks = 3.66 lbs weight loss in a study. "Wow."

LIPOZENE!  (What sounds like a…) HARDCORE FAT BURNER TO THE RESCUE!

It's NOT.

But, the commercials, websites and marketing might make you think so.

It is a fiber - glucomannan –

http://en.wikipedia.org/wiki/Lipozene

A health advisory was released by Health Canada stating the following: "natural health products containing the ingredient glucomannan in tablet, capsule or powder form, which are currently on the Canadian market, have a potential for harm if taken without at least 8 ounces of water or other fluid. The risk to Canadians includes choking and/or blockage of the throat, esophagus or intestine, according to international adverse reaction case reports. It is also important to note that these products should NOT be taken immediately before going to bed."[10] The health advisory was issued after authorization of some products containing glucomannan for the purposes of appetite reduction, weight management, treatment of constipation and management of high cholesterol levels

Screen Shot 2013-02-28 at 2.42.22 PM

"Lipozene is made from the Konjac root, most commonly known as >Glucomannan. This water-soluble fiber expands and acts as a dietary fiber gel in your stomach that helps you feel full, so you eat less and as a result, reach your weight loss goals quicker.

 This water-soluble fiber has been cultivated as a weight loss aid in Japan for generations. In fact, there are even studies that connect its main ingredient Glucomannan with alleviating constipation, reducing cholesterol and regulating blood sugar.

 Lipozene is natural and does not contain any stimulants. There are no known harmful side effects when used as directed.

 Lipozene is not a pharmaceutical drug and is available without a prescription.

You should not be taking this "dietary fiber gel" that "expands" inside your stomach if you have had bariatric surgery.

Stop it and talk to your physician.

 

One Response

Add a Comment

Your email address will not be published. Required fields are marked *